# SDR SWAA2022030120486

- Difficulty date: December 15, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 60644
- Aircraft time: 46,494 hours, 31,234 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Weight
- Part number: 002A001631
- Part serial: 001131
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 EACH BALANCE WEIGHT HAVE SURFACE CORROSION; WEIGHTS ARE INSTALLED ON ELEVATOR BAY #5 BALANCE PANEL. / R&R L/H ELEVATOR AS PER AMM 27-31-11 ON N/R D184394 POS: L/H TAG: 489261 PN/OFF: 002A0016-31 S/N OFF; 001131 PN/ON: 183A0103-11 S/N ON; 001713
